Vol. 252, No. 1, 2011

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A remark on Einstein warped products

Michele Rimoldi

Vol. 252 (2011), No. 1, 207–218
Abstract

We prove triviality results for Einstein warped products with noncompact bases. These extend previous work by Kim and Kim. The proofs, from the viewpoint of quasi-Einstein manifolds introduced by Case, Shu and Wei, rely on maximum principles at infinity and Liouville-type theorems.

Keywords
Einstein warped products, quasi-Einstein manifolds, triviality, scalar curvature
Mathematical Subject Classification 2000
Primary: 53C21
Milestones
Received: 8 July 2010
Accepted: 13 August 2010
Published: 8 October 2011
Authors
Michele Rimoldi
Dipartimento di Matematica F. Enriques
Università degli Studi di Milano
I-20133 Milan
Italy